Alert archive / Alabama / Flash Flood Watches in 2020

Flash Flood Watch 4, NWS Mobile, AL

April 18, 20207 counties in Alabama

NWS Mobile, AL issued this flash flood watch at Apr 18, 2020, 4:09 AM CDT for 7 counties in Alabama. It took effect at Apr 19, 2020, 7:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2020, 4:09 AM CDT (09:09 UTC)
In effect from
Apr 19, 2020, 7:00 AM CDT
Expired
Apr 20, 2020, 12:53 AM CDT
In force
18 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Crenshaw County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 151 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1979 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WGUS64 KMOB 180909
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
409 AM CDT Sat Apr 18 2020

ALZ051-053>058-181700-
/O.NEW.KMOB.FF.A.0004.200419T1200Z-200420T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
409 AM CDT Sat Apr 18 2020

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY NIGHT...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for portions of south central Alabama and 
  southwest Alabama, including the following areas, in south 
  central Alabama, Butler, Conecuh, Crenshaw, Monroe, and 
  Wilcox. In southwest Alabama, Choctaw and Clarke. 

* From Sunday morning through late Sunday night

* Several rounds of showers and thunderstorms are expected to
  produce heavy rainfall across interior southwest and south
  central Alabama Sunday and Sunday night. 2 to 4 inches of rain
  with locally higher totals will be possible in the Flash Flood
  Watch area. Excessive runoff from heavy rain in a short period
  of time could result in flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
5 follow-up statements
844 
WGUS64 KMOB 182028
FFAMOB

Flood Watch
National Weather Service Mobile AL
328 PM CDT Sat Apr 18 2020

ALZ051-053>058-190430-
/O.CON.KMOB.FF.A.0004.200419T1200Z-200420T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
328 PM CDT Sat Apr 18 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH LATE SUNDAY NIGHT...

The Flash Flood Watch continues for

* Portions of south central Alabama and southwest Alabama, 
  including the following areas, in south central Alabama, 
  Butler, Conecuh, Crenshaw, Monroe, and Wilcox. In southwest 
  Alabama, Choctaw and Clarke. 

* From Sunday morning through late Sunday night

* Several rounds of showers and thunderstorms are expected to
  produce heavy rainfall across interior southwest and south
  central Alabama Sunday and Sunday night. 2 to 4 inches of rain
  with locally higher totals will be possible in the Flash Flood
  Watch area. Excessive runoff from heavy rain in a short period
  of time could result in flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
779 
WGUS64 KMOB 190515
FFAMOB

Flood Watch
National Weather Service Mobile AL
1215 AM CDT Sun Apr 19 2020

ALZ051-053>058-191300-
/O.CON.KMOB.FF.A.0004.200419T1200Z-200420T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
1215 AM CDT Sun Apr 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING
THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of south central Alabama and southwest Alabama, 
  including the following areas, in south central Alabama, 
  Butler, Conecuh, Crenshaw, Monroe, and Wilcox. In southwest 
  Alabama, Choctaw and Clarke. 

* From 7 AM CDT this morning through late tonight

* Several rounds of showers and thunderstorms are expected to 
  produce heavy rainfall across interior southwest and south 
  central Alabama Sunday and Sunday night. 2 to 4 inches of rain 
  with locally higher totals will be possible in the Flash Flood 
  Watch area. Excessive runoff from heavy rain in a short period 
  of time could result in flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
545 
WGUS64 KMOB 191240
FFAMOB

Flood Watch
National Weather Service Mobile AL
740 AM CDT Sun Apr 19 2020

ALZ051-053>058-192100-
/O.CON.KMOB.FF.A.0004.000000T0000Z-200420T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
740 AM CDT Sun Apr 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of south central Alabama and southwest Alabama, 
  including the following areas, in south central Alabama, 
  Butler, Conecuh, Crenshaw, Monroe, and Wilcox. In southwest 
  Alabama, Choctaw and Clarke. 

* Through late tonight

* Several rounds of showers and thunderstorms are expected to 
  produce heavy rainfall across interior southwest and south 
  central Alabama Sunday and Sunday night. 2 to 4 inches of rain 
  with locally higher totals will be possible in the Flash Flood 
  Watch area. Excessive runoff from heavy rain in a short period 
  of time could result in flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
517 
WGUS64 KMOB 192015
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
315 PM CDT Sun Apr 19 2020

ALZ051-053>058-200800-
/O.EXT.KMOB.FF.A.0004.000000T0000Z-200420T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
315 PM CDT Sun Apr 19 2020

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 3 AM CDT MONDAY...

The Flash Flood Watch is now in effect for

* Portions of south central Alabama and southwest Alabama, 
  including the following areas, in south central Alabama, 
  Butler, Conecuh, Crenshaw, Monroe, and Wilcox. In southwest 
  Alabama, Choctaw and Clarke. 

* Until 3 AM CDT Monday

* Several rounds of showers and thunderstorms are expected to
  produce heavy rainfall across interior southwest and south
  central Alabama through tonight. 2 to 4 inches of rain with
  locally higher totals will be possible in the Flash Flood Watch
  area. Excessive runoff from heavy rain in a short period of time
  could result in flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
827 
WGUS64 KMOB 200553
FFAMOB

Flood Watch
National Weather Service Mobile AL
1253 AM CDT Mon Apr 20 2020

ALZ051-053>058-200700-
/O.CAN.KMOB.FF.A.0004.000000T0000Z-200420T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
1253 AM CDT Mon Apr 20 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of south central Alabama and
southwest Alabama has been cancelled. The threat for heavy rain
has ended. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 17, 11:57 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 17, 11:57 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1157 PM CDT Fri Apr 17 2020

.AVIATION...
06Z issuance...Seeing MVFR cigs spreading across the area per
latest surface observations, with a few locations (KPNS included)
dipping to IFR conditions within the last hour as well. Will
continue to see conditions deteriorate to more widespread IFR
levels as lower cloud cover moves into the area. Showers and
possibly a few thunderstorms expected as well overnight tonight
and into Saturday. A few storms Saturday could become strong
enough to produce gusty, erratic winds and small hail. Outside of
showers and storms, conditions improve to MVFR and VFR levels by
Saturday afternoon. Light southeast winds shift to northerly
Saturday morning as a front passes through, but southerly winds
return again Saturday night as the front lifts north. /49

&&

.PREV DISCUSSION... /issued 957 PM CDT Fri Apr 17 2020/

.NEAR TERM /Now Through Saturday night/...A weak upper shortwave
currently triggering thunderstorm activity over the northwestern
Gulf moves east overnight tonight, traversing the Deep South and
reaching the Southeast Atlantic coast by 12Z Saturday. Meanwhile,
a frontal boundary currently extending from the Ohio Valley
southwest into eastern Texas (per latest surface obs) surges
southeastward towards the local area. Preceding the front and
upper shortwave passage, weak onshore flow across the central Gulf
coast is helping moisture rebound with dewpoints rising into the
low to mid 60s. As a result, we see a narrow swath of instability
nose its way inland along the coast overnight, with SBCAPE values
increasing to the 500-1000 J/kg range by sunrise generally along
and south of I-10. The upper shortwave, coupled with a moistening
and destabilizing boundary layer, will support showers and
possibly a few storms across the area tonight and Saturday.

While rain chances initially overspread the entire area
Saturday morning, focus will shift to the coast during afternoon
and evening hours as the front makes its way to the coast and
daytime heating aids in further destabilization of the boundary
layer. Additionally, guidance suggests better 700-500 mb lapse
rates (~7.0 C/km) overspreading the coast during late afternoon
and evening hours. Provided all of these ingredients come
together, along with a progged ~50 knots of deep-layer westerly
shear, cannot rule out a strong thunderstorm or two along the
coast during this time. Primary threats would be gusty straight-
line winds and possibly some small hail. Activity along the coast
tapers after sunset as heating shuts down. However, by that time,
high pressure begins building into the western Atlantic and
eastern Gulf, pushing the stalled front back northward. More
showers and storms are expected to develop along the front as it
retreats, with the best chances shifting to areas along and north
of Highway 84 after midnight Saturday night.

High temps Saturday range from low to mid 70s over interior
portions of southeast Mississippi and southwest Alabama, and
upper 70s to low 80s farther southeast and along the coast. Lows
Saturday night remain mild due to the greater boundary layer
moisture content, only dipping into the low 60s inland and upper
60s to around 70 along the coast. /49

.SHORT TERM /Saturday night Through Monday night/...Another round
of potentially significant severe weather is possible from late
Saturday night through Sunday night with the best chance late
Sunday afternoon through Sunday night.

The front that moves through the area on Saturday will stall just
off the coast Saturday night as the parent shortwave quickly races
off the east coast. Right on the heels of the first system will be
another vigorous trough will eject over the Arklatex region on
Saturday. The pattern is rather progressive which will lead to a
rather limited recovery time in the wake of the system Saturday.
Nonetheless, surface high pressure will build over the western
Atlantic and surface southerly flow will quickly increase late
Saturday night into Sunday morning as the original stalled
boundary surges north as a warm front. The first round of showers
and storms will be along this front and will have to keep an eye
for a few strong storms late Saturday night into early Sunday
morning. The warm sector ahead of the approaching trough will
continue to surge northward throughout the day on Sunday as a
surface low develops over northern Louisiana and quickly moves
east across central Mississippi and north central Alabama. Forcing
for ascent will overspread the area with a very favorable coupled
upper jet region centered over our northern counties. This system
appears to be slightly less dynamic than the one last Sunday;
however, the environment will still be supportive of strong to
severe storms. Details are just now becoming clearer and I will
discuss some finer details a little later in the discussion. Along
with the severe storms, locally heavy rainfall will be possible
especially for areas along and north of highway 84 where rain has
fallen over the past few weeks and forcing is the greatest. The
rainfall threat will likely be dependent on training storms,but
with PWATS ranging about 1.5 to 1.8 which for this time of year
would be on the higher end of the spectrum so heavy rainfall is
possible. Rain should move out by late Sunday night as a diffuse
cold front pushes through the area and the upper trough moves off
to the east.

Gusty gradient winds will also be an issue on Sunday with wind
gusts likely nearing 30 mph. We will have to see how winds trend
and a wind advisory might be needed, especially for our coastal
counties. Increasing southerly winds and swell will also lead to a
high risk of rip currents for all of our beaches. Temperatures
will be in the low to mid 80s and clouds will likely limit
temperatures. If more sun can be realized, highs could sneak into
the mid to upper 80s but that seems unlikely. Once the system
passes a drier period will develop on Monday as a diffuse cold
front moves through the area and drying occurs. Expect highs on
monday to remain in the upper 70s, but with lower dewpoints it
should feel comfortable. BB/03

Severe....All right now for the nitty gritty about the severe
weather potential on Sunday. As the upper trough moves east a
pretty large plume of steeper mid-level lapse rates will
overspread a rather moist warm sector. MLCAPE values will quickly
increase to 1500 to 2500 J/kg which would be more than substantial
for our area to sustain strong and severe storms. Coupled with
this area of CAPE will be around a 50 knot 850 mb jet
overspreading the area during the afternoon. Bulk effective shear
will be around 50 to 60 knots and as the 850 jet increases
hodographs will elongate leading to around 250-300 m2/s2 of SRH.
All of this would be supportive of organized convection including
bowing segments and supercells. Given the increasing forcing over
the open warm sector, severe storms will possible beginning as
early as early afternoon. There doesn't appear to be a true
area of surface forcing and storms will be dependent on unknown
mesoscale processes during the afternoon. The details on storm
coverage during this time are still fuzzy and likely won't be
ironed out until tomorrow at the earliest. Nonetheless with steep
lapse rates, strong shear, and likely more backed surface winds,
all severe hazards would be possible with this round. The second
and likely more widespread threat will be associated with the
approaching front during the evening and overnight hours. The
surface low will likely move quickly across the state leading to
veered surface winds and a more unidirectional shear leading to
upscale growth into a squall line. This squall line will likely
carry a damaging wind event especially further north where the
stronger mid-level winds are located. As with any squall lines a
tornado threat will be possible but with southwesterly surface
winds this threat will likely be limited to any bowing segments
oriented NW to SE. Overall, another severe weather event appears
likely Sunday. Be sure to have multiple ways of receiving warnings
and have a plan ready as the greatest threat may occur overnight.
BB/03

.EXTENDED TERM /Tuesday Through Friday/...Quiet weather will
continue on Tuesday into Wednesday as broad upper troughing slowly
moves east across the eastern US. At the surface, high pressure
will remain to our north leading to drier conditions over the
area. Highs will be in the upper 70s to low 80s but with drier
conditions will lead to a more comfortable feeling. The next
system will arrive on Thursday as another rather strong upper
trough ejects over the Mid-Mississippi valley and progress
eastward. Exact details are still rather unknown with this system
given how far out it is; however, rain looks likely on Thursday
into Friday. The trough does take on a more negative tilt and
another potential active day could be possible Thursday. We will
have to monitor the system closely as we move forward but for now
just kept thunder in the grids. Once that system passes, we will
dry out again as we head into next weekend. Temperatures will be
warm through the second half of the week. BB/03

.MARINE...Moderate southeasterly winds will gradually diminish
late tonight while becoming more southwest to westerly as a front
moves down into the marine area from the northwest. there may be a
brief time of light northwesterly flow during the day on Saturday
morning as the front drifts just offshore. A light return onshore
flow returns Saturday night and then increases Sunday and Sunday
night in advance of the next weather system moving toward the area.
Another Small Craft Advisory will likely be necessary late in the
weekend (probably by late Sunday afternoon through Sunday night)
with increasing winds and seas. In the wake of the system that will
move through late Sunday and Sunday night, winds quickly turn
offshore and diminish by Monday. A light to moderate easterly flow
develops on Tuesday. /12

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday morning for ALZ265-266.

FL...High Rip Current Risk through Monday morning for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 17, 7:37 AM CDT, 20 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
737 AM CDT Fri Apr 17 2020

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181245-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
737 AM CDT Fri Apr 17 2020

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

There is a HIGH risk of rip currents along the Alabama and
northwest Florida panhandle beaches this afternoon through late
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Numerous showers and thunderstorms will spread over the region
Sunday and Sunday night. Some storms are expected to become
severe. All modes of severe weather including damaging winds,
tornadoes, and quarter size or larger hail will be possible. Locally
heavy rainfall may result in flooding, especially across interior
southeast Mississippi and southwest and south central Alabama.

A MODERATE risk of rip currents Saturday and Saturday night, will
increase to a HIGH rip current risk Sunday through Monday night
along the Alabama and northwest Florida panhandle beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Sunday into Sunday night. Please
relay any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

GMZ630>636-650-655-670-675-181245-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
737 AM CDT Fri Apr 17 2020

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small craft operators should exercise caution this morning due to
moderate southeasterly flow.

Another Small Craft Advisory may be required Sunday through late
Monday with a frontal passage. Strong to severe thunderstorms will
be possible over the coastal waters Sunday and should end from the
west by early Monday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:46 AM CDTSpecial Marine WarningMOB89 min
Apr 18, 4:26 AM CDTSpecial Marine WarningMOB94 min
Apr 18, 10:45 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox11 days
Apr 18, 11:46 AM CDTSpecial Marine WarningMOB44 min
Apr 18, 3:42 PM CDTWind AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more34 hr
Apr 18, 4:52 PM CDTSpecial Marine WarningMOB38 min

Nearby

Flash Flood Watches in Alabama, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.